Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abdominal pain, fever, vomiting. Uterine balloon ablation done. Taking Cephlexa, doxycycline, oxycodone. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi, I had a uterine balloon ablation after a novasure would nor fit inside my uterus on 12/12. The days following I develop foul smelling discharge, that worsened day by day. On 12/21 saw my physician in office told I have endomitritis, prescribed Augmentin. Within 24 hours was on er for severe vomiting, diarrhea, lower abdominal pain, and fever. Admitted 12/22, given iv invanzs (so) and doxycyline. Discharged home on12/23 with cephlexa, doxycycline, toradol, zofran, oxycodone. Called Dr yesterday severe ground pain on left side making me vomit. Told it was my uterus expelling contents of infection, this is difficult bc cervix closed. Today unable to walk without buckling over in pain, can't pick up my baby, abdominal pain all over. Normal XXXXXXX movements, low grade temp, vomiting still, no vaginal drainage for days. What is going on?
Posted Thu, 26 Apr 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later

Thanks for posting your query.
The pain, vomiting and diarrhoea could result from the pelvic inflammatory disease or antibiotics as such.
I would suggest the following:
•     Rest as much as you can
•     Use a hot water bottle on lower abdomen
•     Take light food like curd-rice
•     Take plenty of electrolytes. You can take 1 packet of Electral and dissolve it in 1 litre of water. Consume this within 24 hours.
•     You might also need anti-emetics like promethazine or ondansetron and anti-spasmodics like dicyclomine. However, these are prescription drugs and can be given only after a complete examination has been done.
•     The following investigations also need to be done:
o     Ultrasound of the abdomen and pelvic region
o     Urine culture and sensitivity
o     A complete blood count

I would suggest that you visit your therapy can be prescribed.
Take care
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor